# SDR CA020806003

- Difficulty date: July 22, 2002
- Submitted: August 16, 2002
- Operation: General aviation
- Make and model: Robsin R22BETA
- Aircraft time: 1,161 hours
- Engine: Lyc O360J2A
- System (JASC): 7414 · Magneto/Distributor
- Part: Gear
- Part number: 10357584
- Condition: Worn
- Location: Magneto
- Component: Magneto, 101630052
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) - AXLE SHAFT AND WASHER FOUND LOOSE IN DISTRIBUTOR GEAR.
